# SDR CALA2013100891846

- Difficulty date: October 7, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 61,595 hours, 17,157 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLUID UNDER RT HORIZONTAL STAB & UNDER FUSELAGE.  REMOVED PANEL TO CHECK PCU'S.  OPERATED ALL THREE SYSTEMS & OPERATED ELEVATOR SEVERAL TIMES, NO ACTIVE LEAKS FOUND.  ALL HYDRAULIC QTYS OK
